# SDR AALA201608129023

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 70,044 hours, 24,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 ARMING LIGHT INOPERATIVE.  MAINTENANCE REMOVED DEBRIS AND CLEANED SLIDERS.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 52-71-00.
